MathSciNet Relay Station
MathSciNet bibliographic data
MR2278791 (2009a:46034) 46B20
Wang, Jian Hua Metric projections in nonreflexive Banach spaces. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 26 (2006), no. 6, 840–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement